Functional Analysis and Its Applications

, Volume 25, Issue 3, pp 229–230 | Cite as

Finite dimensionality of Extn's and Torn's of simple modules over one class of algebras

  • V. V. Bavula
Article

Literature Cited

  1. 1.
    V. V. Bavula, UMN,42, No. 9, 1174–1180 (1990).Google Scholar
  2. 2.
    J. C. McConnell and J. C. Robson, J. Algebra,26, 319–342 (1973).Google Scholar
  3. 3.
    A. Guichardet, Cohomology of Topological Groups and Lie Algebras [Russian translation], Mir, Moscow (1984).Google Scholar
  4. 4.
    R. E. Block, Bull. Am. Math. Soc.,1, No. 1, 247–250 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. V. Bavula

There are no affiliations available

Personalised recommendations